MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; ELECTRODE RECORDING CATHETER
Model Number D-AVSE-D10-V1525
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrilation procedure, it was noted that the catheter was difficult to rotate during the modeling process.The catheter was withdrawn from the heart and the front end of the catheter was fractured.The device was replaced, and the procedure was completed with no adverse consequences to the patient.There was no noticeable abnormality of the catheter after opening the package.
 
Additional Manufacturer Narrative
One 10 pole, uni-directional, curve d, sensor enabled, advisor vl circular mapping catheter was received for evaluation.Two images were also submitted to product performance engineering for evaluation.Visual inspection revealed the shaft material was torn between electrode 5 and 6 and internal components were exposed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn shaft and exposed wires remain unknown.

Brand Name
ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
af_productsurveillance@abbott.com
plymouth, MN 55442
6517565400
MDR Report Key17417731
Report Number3008452825-2023-00328
Device Sequence Number7144562
Product Code DRF
UDI-Device Identifier05415067027252
UDI-Public05415067027252
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberD-AVSE-D10-V1525
Device Lot Number8949724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown